RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Правила для авторов

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Пробл. передачи информ.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Пробл. передачи информ., 1998, том 34, выпуск 4, страницы 51–61 (Mi ppi424)  

Эта публикация цитируется в 19 научных статьях (всего в 19 статьях)

Методы обработки сигналов

Теоремы существования и единственности для стохастических дифференциальных уравнений с фрактальным броуновским движением

М. Л. Клепцына, П. Е. Клоеден, В. В. Ан


Аннотация: Доказаны теоремы существования и единственности для стохастических дифференциальных уравнений с фрактальным броуновским движением (fBm).

Полный текст: PDF файл (807 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Problems of Information Transmission, 1998, 34:4, 332–341

Реферативные базы данных:

УДК: 621.391.1:519.28
Поступила в редакцию: 14.10.1996
После переработки: 03.10.1997

Образец цитирования: М. Л. Клепцына, П. Е. Клоеден, В. В. Ан, “Теоремы существования и единственности для стохастических дифференциальных уравнений с фрактальным броуновским движением”, Пробл. передачи информ., 34:4 (1998), 51–61; Problems Inform. Transmission, 34:4 (1998), 332–341

Цитирование в формате AMSBIB
\RBibitem{KleKloAnh98}
\by М.~Л.~Клепцына, П.~Е.~Клоеден, В.~В.~Ан
\paper Теоремы существования и единственности для стохастических дифференциальных уравнений с~фрактальным броуновским движением
\jour Пробл. передачи информ.
\yr 1998
\vol 34
\issue 4
\pages 51--61
\mathnet{http://mi.mathnet.ru/ppi424}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1793494}
\zmath{https://zbmath.org/?q=an:0924.60042}
\transl
\jour Problems Inform. Transmission
\yr 1998
\vol 34
\issue 4
\pages 332--341


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ppi424
  • http://mi.mathnet.ru/rus/ppi/v34/i4/p51

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Anh, VV, “Possible long-range dependence in fractional random fields”, Journal of Statistical Planning and Inference, 80:1–2 (1999), 95  crossref  mathscinet  zmath  isi
    2. Angulo, JM, “Fractional diffusion and fractional heat equation”, Advances in Applied Probability, 32:4 (2000), 1077  crossref  mathscinet  zmath  isi
    3. Alos, E, “Stochastic calculus with respect to Gaussian processes”, Annals of Probability, 29:2 (2001), 766  crossref  mathscinet  zmath  isi
    4. Leon, JA, “Semilinear fractional stochastic differential equations”, Boletin de La Sociedad Matematica Mexicana, 8:2 (2002), 205  mathscinet  isi
    5. Kubilius, K, “The existence and uniqueness of the solution of an integral equation driven by a p-semimartingale of special type”, Stochastic Processes and Their Applications, 98:2 (2002), 289  crossref  mathscinet  zmath  isi
    6. Tindel, S, “Stochastic evolution equations with fractional Brownian motion”, Probability Theory and Related Fields, 127:2 (2003), 186  crossref  mathscinet  zmath  isi
    7. Nualart, D, “Besov regularity of stochastic integrals with respect to the fractional Brownian motion with parameter H > 1/2”, Journal of Theoretical Probability, 16:2 (2003), 451  crossref  mathscinet  zmath  isi
    8. Bishwal, JPN, “Maximum likelihood estimation in partially observed Stochastic differential. System driven by a fractional Brownian motion”, Stochastic Analysis and Applications, 21:5 (2003), 995  crossref  mathscinet  zmath  isi
    9. Tindel, S, “Sharp Gaussian regularity on the circle, and applications to the fractional stochastic heat equation”, Journal of Functional Analysis, 217:2 (2004), 280  crossref  mathscinet  zmath  isi
    10. Gao, JT, “Modelling long-range-dependent Gaussian processes with application in continuous-time financial models”, Journal of Applied Probability, 41:2 (2004), 467  crossref  mathscinet  zmath  isi
    11. Nualart, D, “Variational solutions for a class of fractional stochastic partial differential equations”, Comptes Rendus Mathematique, 340:4 (2005), 281  crossref  mathscinet  zmath  isi  elib
    12. Nualart, D, “Variational solutions for partial differential equations driven by a fractional noise”, Journal of Functional Analysis, 232:2 (2006), 390  crossref  mathscinet  zmath  isi
    13. Leon, JA, “Linear stochastic differential equations driven by a fractional Brownian motion with Hurst parameter less than 1/2”, Stochastic Analysis and Applications, 25:1 (2007), 105  crossref  mathscinet  zmath  isi
    14. Coutin L., “An Introduction to (Stochastic) Calculus with Respect to Fractional Brownian Motion”, Seminaire de Probabilites Xl, Lecture Notes in Mathematics, 1899, 2007, 3–65  crossref  mathscinet  zmath  isi
    15. Lototsky, SV, “SOLVING SPDES DRIVEN BY COLORED NOISE: A CHAOS APPROACH”, Quarterly of Applied Mathematics, 66:3 (2008), 499  crossref  mathscinet  zmath  isi
    16. Mishura, YS, “Wiener integration with respect to fractional brownian motion”, Stochastic Calculus For Fractional Brownian Motion and Related Processes, 1929 (2008), 1  crossref  mathscinet  adsnasa  isi
    17. Naghshineh, O, “EXISTENCE AND MEASUREABILITY OF THE SOLUTION OF THE STOCHASTIC DIFFERENTIAL EQUATIONS DRIVEN BY FRACTIONAL BROWNIAN MOTION”, Bulletin of the Iranian Mathematical Society, 35:2 (2009), 47  mathscinet  zmath  isi
    18. Mishura Yu.S., Shevchenko G.M., “Existence and Uniqueness of the Solution of Stochastic Differential Equation Involving Wiener Process and Fractional Brownian Motion with Hurst Index H > 1/2”, Comm Statist Theory Methods, 40:19–20 (2011), 3492–3508  crossref  mathscinet  zmath  isi  elib
    19. Shevchenko G., “Mixed Fractional Stochastic Differential Equations With Jumps”, Stochastics, 86:2 (2014), 203–217  crossref  mathscinet  zmath  isi  elib
  • Проблемы передачи информации Problems of Information Transmission
    Просмотров:
    Эта страница:548
    Полный текст:204
    Литература:21
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020